Previous |  Up |  Next


Title: Fuchsove relácie a omezené integrály (Slovak)
Title: Fuchs' relations and bounded integrals (English)
Title: Fuchssche Relationen und bestimmte Integrale (German)
Title: Les relations de Fuchs et les intégrales définies (French)
Author: Hronec, J.
Language: Slovak
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 54
Issue: 4
Year: 1925
Pages: 320-326
Summary lang: French
Category: math
idZBL: JFM 51.0290.06
DOI: 10.21136/CPMF.1925.122323
Date available: 2009-08-29T16:43:36Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_054-1925-4_2.pdf 1.196Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo